Ha Huy Bang


Full Professor, Doctor of Science

Department of Mathematical Analysis
Research interests: Fourier Analysis, Inequalities, Function Spaces


Address
Office: Building A6, Room 505
Tel: +84 24 38361121 /505
Email: hhbang AT math.ac.vn

  • 1982: BS, Rostov-on -Don National Univ. Russia
  • 1988: Ph.D, Institute of Math, Vietnam
  • 1995: DSc, Steklov Institute of Math. Russia
  • 1996: Associate Professor
  • 2003: Full Professor

PUBLICATIONS

List of publications in MathSciNet

List of recent publications
1Ha Huy Bang, Vu Nhat Huy, Local Spectral Formula for Integral Operators on \(L_{p}({\mathbb T})\), Vietnam Journal of Mathematics, 45 (2017), 737–746.
2Ha Huy Bang, On a theorem of F. Riesz, Acta Mathematica Hungarica, 148 (2016), 360–369.
3Ha Huy Bang, Vu Nhat Huy, Paley-Wiener theorem for functions in L_p(R^n). Integral Transforms and Special Functions 27 (2016), 715–730.
4Ha Huy Bang, Vu Nhat Huy, A Study of the Sequence of Norm of Derivatives (or Primitives) of Functions Depending on Their Beurling Spectrum, Vietnam Journal of Mathematics, 44 (2016), 419–429.
5Ha Huy Bang, Vu Nhat Huy, A Bohr-Nikolskii inequality, Integral transforms and special functions, 27 (2016), 55 – 63.
6Ha Huy Bang, Vu Nhat Huy, A Study of Behavior of the Sequence of Norm of Primitives of Functions in Orlicz Spaces Depending on Their Spectrum, Tokyo Journal of Mathematics, 38 (2015), 283-308.
7Ha Huy Bang, Vu Nhat Huy, Some Extensions of the Kolmogorov–Stein Inequality, Vietnam Journal of Mathematics, 43 (2015), 173 -179.
8Ha Huy Bang, Vu Nhat Huy, The Paley–Wiener Theorem in the Language of Taylor Expansion Coefficients,  Doklady Mathematics, Vol. 86 (2012), 677 -- 680.
9Ha Huy Bang, V. N. Huy, Studying behavior for sequence of norms of primitives of functions depending on their spectrum (in Russian),  Daklady Mathematics  440 (2011), 456 -- 458.
10Ha Huy Bang, V. N. Huy, Behavior of the sequence of norms of primitives of a function in Orlicz spaces,  East Journal on Approximations  17 (2011), 127 -- 136.
11Ha Huy Bang, V. N. Huy, New results concerning the Bernstein-Nikol'skii inequality, In:  Advances in Math. Research 16 (2011), 177 -- 191.
12Ha Huy Bang, N. V. Hoang and V. N. Huy, Some properties of Orlicz-Lorentz spaces,  Acta Math. Vietnamica  36 (2011), 145 -- 167.
13Ha Huy Bang, N. V. Hoang and V. N. Huy, Best constants for the inequalities between equiavalent norms in Orlicz spaces,  Bulletin of the Polish Academy of Sciences, Mathematics  59 (2011), 165 -- 174.
14Ha Huy Bang, B. V. Huong, Behavior of the sequence of norms of primitives of a function in Lorentz spaces,  Vietnam Journal of Math.  38 (2010), 425 -- 433.
15Ha Huy Bang, V. N. Huy, Behavior of the sequence of norms of primitives of a function,  J. Approx. Theory, 162 (2010), 1178- 1186.
16Ha Huy Bang, Mai Thi Thu, A Gagliardo-Nirenberg inequality for Orlicz and Lorentz spaces on $\Bbb R^n_+$, Vietnam J. Math. 35 (2007),  415 - 427.
17Ha Huy Bang, N. M. Cong, Bernstein-Nikolskii type inequality in Lorentz spaces and related topics. Vladikavkazskii Mat. J. 7 (2005), 17 - 27.
18Ha Huy Bang, N. M. Cong, Generalizations of the Riesz convergence theorem for Lorentz spaces. Acta Math. Hungar. 106 (2005), 331 - 341.
19Ha Huy Bang, Mai Thi Thu, A Gagliardo-Nirenberg inequality for Orlicz spaces, East J. Approx. 10 (2004), N03, 371 - 377.
20Ha Huy Bang, Mai Thi Thu, A property of entire functions of exponential type for Lorentz spaces, Vietnam. J. Math. 32 (2004), 219 - 225.
21Ha Huy Bang, Mai Thi Thu, A Landau-Kolmogorov inequality for Lorentz spaces, Tokyo J. Math. 27 (2004), N01, 13 - 19.
22Ha Huy Bang, Theory of Orlicz spaces (in Vietnamese) - Lý thuyết không gian Orlicz, NXB Đại học Quốc gia Hà Nội, 2003, 385 trang.
23Ha Huy Bang, Mai Thi Thu, A Landau-Kolmogorov inequality for Orlicz spaces, J. Inequal. Appl. 7 (2002), 663 - 672.
24Ha Huy Bang, H. M. Giao, On the Kolmogorov Inequality for M Φ -Norm, Appl. Anal. 81 (2002), 1 - 11.
25Ha Huy Bang, An inequality of Bohr and Favard for Orlicz spaces. Bull. Polish Acad. Sci. Math. 49 (2001), 381 - 387.
26Ha Huy Bang, The Riesz theorem for the spaces $N_{\phi}$  and its applications. Dokl. Akad. Nauk 377 (2001), 746 - 748 (in Russian).
27Ha Huy Bang, Investigation of the properties of functions in the space N_{\phi}-depending on the geometry of their spectrum. (Russian) Dokl. Akad. Nauk 374 (2000), 590 - 593.
28Ha Huy Bang, Absolutely representing systems of exponents in a class of analytic functions. In: Recent Problems in Mathematical Analysis, Gingo, Rostov-on-Don, 2000, 146 - 155.
29Ha Huy Bang, Truong Van Thuong, Density of a collection of functions in N_{\phi}-spaces. J. Math. Sci. Univ. Tokyo 7 (2000), 311 - 324.
30Ha Huy Bang, On an inequality of Bohr and Favard. East J. Approximations. 6 (2000), 385 - 395.
31Ha Huy Bang, H. M. Le, An inequality of Kolmogorov and Stein, Bull. Austral. Math. Soc. 61 (2000), 153 - 159.
32Ha Huy Bang, Nonconvex caces of the Paley-Wiener-Schwartz theorem. In: Proceedings of the 5th Conference for Vietnamese Mathematicians, Science and Technics Publishers, Hanoi 1999, 15 - 30.
33Ha Huy Bang, Hoang Mai Le, On the Kolmogorov-Stein inequality. J. Inequal. Appl. 3 (1999), 153 - 160.
34Ha Huy Bang, Hoang Mai Le, Note on the Kolmogorov-Stein inequalityVietnam. J. Math. 26 (1998), 363 - 366.
35Ha Huy Bang, The Paley-Wiener-Schwartz theorems for nonconvex domains. In: Proceedings of the Conference "Functional Analysis and Global Analysis'', Springer, 1997, 14 - 30.
36Ha Huy Bang, Spectrum of functions in Orlicz spaces. J. Math. Sci. Univ. Tokyo 4 (1997), 341 - 349.
37Ha Huy Bang, Separability of Sobolev-Orlicz spaces of infinite order. Mat. Zametki 61 (1997), 141 - 143. English transl.: Math. Notes 61 (1997), 118 - 120.
38Ha Huy Bang, Properties of functions in Orlicz spaces in the connection with geometry of their spectrum. Russian Izvestija Akad. Nauk, 61 (1997), 133 - 168. English transl.: Izvestiya: Mathematics 61 (1997), 399 - 434.
39Ha Huy Bang, A study of the properties of functions depending on the geometry of their spectrum. Russian Doklady Akad. Nauk 355 (1997), 740 - 743. English transl.: Doklady Mathematics 56 (1997), 610 - 613.
40Ha Huy Bang, Embedding theorems for the Sobolev-Orlicz spaces of infinite order. Russian Doklady Akad. Nauk 354 (1997), 316 - 319. English transl.: Doklady Mathematics 55 (1997), 77 - 380.
41Ha Huy Bang, Nonconvex cases of the Paley-Wiener-Schwartz theorems. Russian Doklady Akad. Nauk 354 (1997), 165 - 168. English transl.: Doklady Mathematics 55 (1997), 353 - 355.
42Ha Huy Bang, The existence of a point spectral radius of pseudodifferential operators. Russian Doklady Akad. Nauk 348 (1996), N06, 740 - 742. English transl.: Doklady Mathematics 53 (1996), 420 - 422.
43Ha Huy Bang, A remark on the Kolmogorov-Stein inequality. J. Math. Analysis Appl. 203 (1996), 861 - 867.
44Ha Huy Bang, Theorems of the Paley-Wiener-Schwartz type. Trudy Mat. Inst. Steklov 214 (1996), 298 - 319. English transl.: Proc. Steklov Inst. Math. 214 (1996), 291 - 311.
45Ha Huy Bang, A remark on differential operators of infinite order. Acta Math. Vietnam. 21 (1996), 289 - 294.
46Ha Huy Bang, Change of variables in Sobolev-Orlicz spaces of infinite order. Mat. Zametki 57 (1995), N03, 331 - 337. English transl.: Math. Notes 57 (1995), N03, 235 - 239.
47Ha Huy Bang, Asymptotic behavior of the sequence of norms of derivatives. J. Math. Sci. Univ. Tokyo 2 (1995), 611 - 620.
48Ha Huy Bang, An algebra of pseudodifferential operators. Mat. Sbornik 186(1995), N07, 3 - 14, English transl.: Sbornik: Mathematics 186 (1995), 929 - 940.
49Ha Huy Bang, A property of entire functions of exponential type. Analysis 15 (1995), 17 - 23.
50Ha Huy Bang, On the Bernstein - Nikolsky inequality II. Tokyo J. Math. 18 (1995), 123 - 131.
51Ha Huy Bang, Functions with bounded spectrum. Trans. Amer. Math. Soc. 347 (1995), 1067 - 1080.
52Ha Huy Bang, Inequalities of the Bernstein - Nikolsky type and their applications. Dr. Sc. Thesis, Steklov Inst. Math., Moscow, 1994, 269 p. (in Russian).
53Ha Huy Bang, A remark on the Bernstein - Nikolsky inequality. Acta Math. Vietnam. 19 (1994), 71 - 78.
54Ha Huy Bang, M. Morimoto, The sequence of Luxemburg norms of derivatives. Tokyo J. Math. 17 (1994), 141 - 147.
55Ha Huy Bang, Remarks on a property of infinitely differentiable functions. Bull. Polish Akad. Sci. 40 (1993), 197 - 206.
56Tran Duc Van, Ha Huy Bang, R., Gorenflo, On Sobolev - Orlicz spaces of infinite order for a full Euclidean space. Analysis 11 (1991), 67 - 81.
57Ha Huy Bang, Mitsuo MORIMOTO, On the Bernstein - Nikolsky inequality. Tokyo J. Math. 14 (1991), 231 - 238.
58Ha Huy Bang, Nontriviality of Sobolev spaces of infinite order for a full Euclidean space. Sibirskii Mat. J. 31 (1990), 208 - 213. English transl.: Siberian Math. J. 31 (1990), 176 - 180 (in Russian).
59Ha Huy Bang, A property of infinitely differentiable functions. Proc. Amer. Math. Soc. 108 (1990), 73 - 76.
60Tran Duc Van, Ha Huy Bang, On the solvability of nonlinear differential equations of infinite order in unbounded domains. Dokl. Akad. Nauk USSR 305 (1989), 48 - 51. English transl.: Soviet Math. Dokl. 39 (1989), 268 - 271.
61Ha Huy Bang, Imbedding theorems for Sobolev spaces of infinite order. Acta Math. Vietnam. 14 (1989),17 - 29.
62Ha Huy Bang, On imbedding theorems for Sobolev spaces of infinite order. Mat. sbornik 178 (1988), 115 - 127. English transl.: Math. USSR Sbornik 64 (1989), 115 - 127.
63Ha Huy Bang, Certain imbedding theorems for the spaces of infinite order of periodic functions. Mat. Zametki 43 (4)(1988), 509 - 517. English transl.: Math. Notes 43 (1988), 293 - 298.
64Ha Huy Bang, Some problems of the theory of functional spaces of infinite order. Ph. D. Thesis, Hanoi Inst. Math., 1987, 115 p. (in Vietnamese).
65Ha Huy Bang, Ju. F. Korobeinik, On a generalization of the Polya theorem. Mat. Anal. i Prilozen, 19, Izdat. Rostov-on-Don, 1987, 37 - 46 (in Russian).
66Ha Huy Bang, On the applicability for differential operators of infinite order, Acta Math. Vietnam. 12 (1987), 67 - 73 (in Russian).
67Ha Huy Bang, Absolutely convergent sums of polynomials of exponents. Acta Math. Vietnam. 11 (1986),  253 - 267 (in Russian).
68Ha Huy Bang, On nontriviality of Sobolev-Orlicz classes and spaces of infinite order on the line. Mat. Zametki 39 (1986), 453 - 459 (in Russian).
69Ha Huy Bang, On nontriviality of the weighted Sobolev-Orlicz classes and spaces of infinite order on the line. In: Proceedings of 3th VMC, Hanoi, 2 (1985), 315 - 319 (in Vietnamese).
70Ha Huy Bang, Ju. F. Korobeinik, The applicability of composite differential operators of infinite order to certain classes of exponential functions. Izvestija Vuzov, Ser. Mat. 7 (1982), 83 - 85 (in Russian).
71Ha Huy Bang, Applicability of infinite-order composite differential operators with constant coefficients. Izvestija Severo - Kavkaz Nauchn Tsentra Vysshei Shkoly, Ser. Mat. 2 (1982), 20 - 23 (in Russian).